Journal of Symbolic Logic

Coding without Fine Structure

Sy D. Friedman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 62, Issue 3 (1997), 808-815.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745298

Mathematical Reviews number (MathSciNet)
MR1472124

Zentralblatt MATH identifier
0891.03022

JSTOR
links.jstor.org

Citation

Friedman, Sy D. Coding without Fine Structure. J. Symbolic Logic 62 (1997), no. 3, 808--815. https://projecteuclid.org/euclid.jsl/1183745298


Export citation